# SDR 9622779852

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N761NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47709
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Bs 47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND CRACKS IN THE FS 47 NOSE LANDING GEAR DOOR CUTOUT BEAMS AT THE LEFT AND RIGHT SIDES.  REPAIRED BEAMS (P/N 9910088-107, -108) PER EA 98-111722.
